Correction to: Random graph asymptotics on high-dimensional tori II: volume, diameter and mixing time (Probability Theory and Related Fields, (2011), 149, 3-4, (397-415), 10.1007/s00440-009-0258-y)

Markus Heydenreich, Remco van der Hofstad (Corresponding author)

Research output: Contribution to journalComment/Letter to the editorAcademicpeer-review

11 Downloads (Pure)

Abstract

In [3, Theorem 1.2], we claim that the maximal cluster for critical percolation on the high-dimensional torus is non-concentrated. This proof contains an error. In this note, we replace this statement by a conditional statement instead.

Original languageEnglish
Pages (from-to)1183-1185
Number of pages3
JournalProbability Theory and Related Fields
Volume175
Issue number3-4
Early online date9 Aug 2019
DOIs
Publication statusPublished - 1 Dec 2019

Fingerprint Dive into the research topics of 'Correction to: Random graph asymptotics on high-dimensional tori II: volume, diameter and mixing time (Probability Theory and Related Fields, (2011), 149, 3-4, (397-415), 10.1007/s00440-009-0258-y)'. Together they form a unique fingerprint.

  • Cite this